Hey Robert I have a couple questions for you and anyone who could help. I have been on suboxone for six years and was doing methadone and oxy's and Phentanol patches for 5 years before that. I have been doing the taper plan for the past while . I have been dropping 25% every monday and I am down to .25 mg of sub and 1 mg of klonopin. I have been real shaky ever since i went to a quarter mg. I have also had troubles staying warm even though that has been one of the symptoms through this whole process. I was wondering when would be best to jump off whether I should go off it at 1/8 mg or try and go off it next week. I also was wondering what you thought about me taking more of the klonopin to help out with the jump. I am prescribed 2 1/2 mg a day of K's and only take one mg a day. Not sure when to jump and really if there is anything special I need to know about it that would help. Thanks for all the responses .